Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1967, Issue 228

Issues

Minimally 2-connected graphs.

G.A. DIRAC
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1967.228.204

About the article

Published Online: 2009-12-10

Published in Print: 1967-10-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1967, Issue 228, Pages 204–216, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1967.228.204.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiaofeng Gu, Hong-Jian Lai, and Senmei Yao
Information Processing Letters, 2011, Volume 111, Number 23-24, Page 1124
[3]
V. P. Kozyrev
Journal of Soviet Mathematics, 1974, Volume 2, Number 5, Page 489
[4]
Li Qiong Xu and Xiao Feng Guo
Acta Mathematica Sinica, English Series, 2011, Volume 27, Number 4, Page 781
[5]
E Androulaki, S Lambropoulou, I G Economou, and J H Przytycki
Journal of Physics A: Mathematical and Theoretical, 2010, Volume 43, Number 31, Page 315004
[6]
Ioan Tomescu
Journal of Graph Theory, 1994, Volume 18, Number 4, Page 329

Comments (0)

Please log in or register to comment.
Log in